# SDR USAA2012072000008

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 72,773 hours, 32,559 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240004
- Part serial: 3189
- Condition: Low Pressure
- Location: R2 Door
- Part time: 36,917 hours, 15,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR ASSIST BOTTLE CHARGE IS LOW.  SERVICED R-2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
